# SDR AALA201704179075

- Difficulty date: April 14, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737823
- Aircraft serial: 29560
- Aircraft time: 23,355 hours, 9,141 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP STICKING OUT OF GIRT BAR AT DOOR 1L. ACCOMPLISHED UNSCHEDULED SLIDE PACK & INSTALLATION IAW MM 25-66-01. OK FOR SERVICE. THE AIRCRAFT WAS NOT GROUNDED.
